AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Like Tree14Likes
  • 5 Post By rangerjockey
  • 1 Post By Sully
  • 1 Post By Phoenixk2
  • 1 Post By chicken_hawk
  • 1 Post By djpase
  • 1 Post By ASHOP
  • 1 Post By rangerjockey
  • 2 Post By Phoenixk2
  • 1 Post By chrisr116

Reply
 
LinkBack Thread Tools Display Modes
Tren A-Fatigue- T3
Old
  (#1)
Registered User
 
rangerjockey's Avatar
 
Offline
Posts: 536
Join Date: Jan 2014
Location: Island life
Tren A-Fatigue- T3 - 03-14-2016, 12:11 PM

I have to post an expeirence which is a first for me. I have been running a Tren A mast. & prop with Test Cyp base for 5 weeks. The Tren/mast/prop been running 150 mgs EOD and 500mgs of T-cyp weekly. about 4 weeks in started to get lethargic, (ok normal), then started having lowerback pain which felt like a typical strained lower back which I am prone too. (normal for me). Then, started having head aches from the neck up to forhead, they would come and go with severity.

Started researching Tren fatigue etc. I found some articles on "Adrenal fatigue" and low Thyroid. I did not know Tren can lower your Thyroid levels. (should have known). The side effects I was having was matching the sides from low thyroid/adrenal fatigue. My conclusion was a shot in the dark since im not a DR. I did read an article from a Dr. who explained this syndrom from an atheletes point of view who he has treated for this. He would prescribe 25 mcgs of T-3 and no higher to restore the low T-3 in the system. Due to the intensity of exercise over a long peroid of time the adrenal system can fatigue, and alter your thyroid levels.

My sides where getting worse daily specifically, my head felt like it was sizziling inside, very strange sensation. I was about to get bloods done to see if anything was out of wack. I started a 25mcg protocal immedietly to see if it would help. The next morning I felt better, took another T-3 and by about four hours later felt almost normal. The next morning I felt great and got back to the gym that afternoon. I am going to run the T-3 a few weeks and discontiue the tren/mast/prop. continue the Test -cyp.

I wanted to pass on my experience with you guys in case you might experence this too, since this was a first for me. Im still not a 100% convinced it was this syndrom maybe a head cold (?) IM leaning towards the fatigue syndrom/low T3 since my side went away so rapidly.


6'4"
BF= 16%
285 lbs.
Over 25 yrs. in the
IRON PILE
   
Reply With Quote
Old
  (#2)
AnaSCI VET / Donating Member
 
Sully's Avatar
 
Offline
Posts: 3,298
Join Date: Dec 2012
03-14-2016, 06:06 PM

I have read about Tren lowering T3 or T4. A few guys have said that they always run T3 with Tren because of that issue. I've never had any issue with it that I've noticed, but everyone is different.
rangerjockey likes this.


GearPro Rep
[email protected]


It is the mark of an educated mind to be able to entertain a thought without accepting it- Aristotle
   
Reply With Quote
Old
  (#3)
AnaSCI VET
 
Phoenixk2's Avatar
 
Offline
Posts: 1,025
Join Date: Dec 2013
03-14-2016, 06:48 PM

25mcgs a day should help you
rangerjockey likes this.
   
Reply With Quote
Old
  (#4)
AnaSCI VIP
 
chicken_hawk's Avatar
 
Offline
Posts: 1,634
Join Date: Feb 2013
03-16-2016, 10:05 PM

I have experienced the same thing and it kicked my ass. However, I stopped tren completely until I found out exactly what you shared.

Good thread,
Hawk
rangerjockey likes this.


PASSION TRUMPS EVERYTHING-DAVE TATE
   
Reply With Quote
Old
  (#5)
Registered User
 
djpase's Avatar
 
Offline
Posts: 362
Join Date: Oct 2014
04-02-2016, 12:08 PM

i get the same thing even when off tren. i feel like i have cinderblocks tied to my feet. i get the headaches every day also. i was thinking it might be something like mold damage in the walls of my apartment. this is something for me to look into. i have used t3 in the past and maybe messed up my system. been trying to get to dr to get bloods but cant afford to take off of work to do it. i will make it a priority now though.ty bro
Bigjim5 likes this.
   
Reply With Quote
Old
  (#6)
AnaSCI VET / Donating Member
 
lycan Venom's Avatar
 
Online
Posts: 1,889
Join Date: Nov 2013
04-02-2016, 07:26 PM

Thank you for the insight!
   
Reply With Quote
Old
  (#7)
Registered User
 
rangerjockey's Avatar
 
Offline
Posts: 536
Join Date: Jan 2014
Location: Island life
04-03-2016, 10:30 AM

I wanted to post an update to my experience, all my sides went away and I feel normal. I did go through some days where I felt great, then one day not so good, sides would come and go. I discontinued the T3 after 14 days. It should be noted that the days which I did not feel so good were the days T3 was not taken, I tapered the T3 and took it Intermittently to hopefully get my thyroid to kick in.. which Im pretty positive it has.
You guys are welcome. Thats why "we" are here.
I really dont want to feel this shitty again, I was contemplating going to the DR and "spill the beans" . Glad I did not have to.
Lesson learned for me; If and when I run tren, I will suppliment with 25mcgs. of T-3, or a combination of T-3/ T-4.


6'4"
BF= 16%
285 lbs.
Over 25 yrs. in the
IRON PILE
   
Reply With Quote
Old
  (#8)
Registered User
 
djpase's Avatar
 
Offline
Posts: 362
Join Date: Oct 2014
04-03-2016, 12:41 PM

thats awesome bro, glad it worked out for you
   
Reply With Quote
Old
  (#9)
AnaSCI VIP / Donating Member
 
vpiedu's Avatar
 
Offline
Posts: 711
Join Date: Oct 2012
04-03-2016, 07:10 PM

glad you got things worked out brother! thanks for posting.

VP


Age: 50
Height: 6'
Weight 270
   
Reply With Quote
Old
  (#10)
AnaSCI VET
 
Phoenixk2's Avatar
 
Offline
Posts: 1,025
Join Date: Dec 2013
04-03-2016, 07:52 PM

Donate blood before and during the cycle, you'll feel a whole lot better.
   
Reply With Quote
Old
  (#11)
AnaSCI VET
 
Offline
Posts: 4,233
Join Date: Aug 2005
Lightbulb 04-05-2016, 01:21 PM

Quote:
Originally Posted by Phoenixk2 View Post
Donate blood before and during the cycle, you'll feel a whole lot better.
This isn't a bad ideal at all. Plus you could be helping save another life as well.
chrisr116 likes this.
   
Reply With Quote
Old
  (#12)
Registered User
 
rangerjockey's Avatar
 
Offline
Posts: 536
Join Date: Jan 2014
Location: Island life
04-07-2016, 03:05 PM

I will try donating, Who ever recieves my blood might grow a horn on their forhead. :wtf
Phoenixk2 likes this.


6'4"
BF= 16%
285 lbs.
Over 25 yrs. in the
IRON PILE
   
Reply With Quote
Old
  (#13)
AnaSCI VET
 
Phoenixk2's Avatar
 
Offline
Posts: 1,025
Join Date: Dec 2013
04-07-2016, 05:50 PM

Quote:
Originally Posted by rangerjockey View Post
I will try donating, Who ever recieves my blood might grow a horn on their forhead. :wtf
Just don't say you do steroids on the questioner, you will be black listed. Everyone who does aas should donate every 8 weeks.
   
Reply With Quote
Old
  (#14)
Registered User
 
Jonny's Avatar
 
Offline
Posts: 161
Join Date: Dec 2014
04-09-2016, 04:35 PM

Quote:
Originally Posted by Phoenixk2 View Post
Just don't say you do steroids on the questioner, you will be black listed. Everyone who does aas should donate every 8 weeks.
This is to lower blood count due to an increase when on aas?
   
Reply With Quote
Old
  (#15)
AnaSCI VET
 
Phoenixk2's Avatar
 
Offline
Posts: 1,025
Join Date: Dec 2013
04-10-2016, 08:45 AM

Quote:
Originally Posted by Jonny View Post
This is to lower blood count due to an increase when on aas?
Iron and RBC are all higher when doing steroids and that's not good for you. Your blood is thicker so getting rid of a pint thins it out some. You could even do a baby aspirin when you're on to help even more.
chrisr116 and Jonny like this.
   
Reply With Quote
Old
  (#16)
AnaSCI VET
 
chrisr116's Avatar
 
Offline
Posts: 3,788
Join Date: Nov 2012
04-10-2016, 11:59 AM

A baby aspirin with my morning vitamins helps me alot.

Sent from my SPH-L720T using Tapatalk
Jonny likes this.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 05:08 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.